# SDR EE4Y2025102123355

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 37,495 hours, 23,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-531135-03-1-001, UPPER FUSELAGE LH WINDSHIELD SIDE POST AT FR4 UPPER ATTACHMENT INTERNAL SIDE FWD INBOARD HOLE WITH CRACK INDICATION DUE TO ITS OVALITY.AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED INSTRUCTIONS. REPAIRED UPPER FUSELAGE LH WINDSAHIELD SIDE POST AT FR4 UPPER ATTACHMENT INTERNAL SIDE FWD INBOARD HOLE IAW COOPESA EO # COO-EO-2025-23305-R01 AIRBUS RDAF 81668765/004/2025 # A AND ALLEGIANT ERO A32X-STR-53ERO-00423-R00. IT IS A MAJOR REPAIR CAT B. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q208 ITEM 2-27.
